MathSciNet Relay Station
MathSciNet bibliographic data
MR1390029 68M10 (68Q22)
Arora, Sanjeev; Leighton, F. T.; Maggs, Bruce M. On-line algorithms for path selection in a nonblocking network. SIAM J. Comput. 25 (1996), no. 3, 600–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement